# SDR ABXA20120611214

- Difficulty date: June 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 368530095379206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAMB AFT CENTER SEAL DEPRESSOR IS GOUGED & DENTED.  REMOVED AND REPLACED MAIN CARGO DOOR SEAL DEPRESSOR IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
